# SDR QXEA200800520

- Difficulty date: May 25, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 16,077 hours, 12,783 cycles
- System (JASC): 2610 · Detection System
- Part: Wire
- Condition: Broken
- Location: Fire Suppression
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - WHEN PERFORMING FIRE WARNING TEST, FOUND NR 1 ENGINE PRESS TO RESET LIGHT INOP.  RESET SWITCH WORKS GOOD WHEN PERFORMING FIRE TEST FOR NR 1 ENGINE, AURAL CHIME RESETS WHEN THE RESET SWITCH IS PRESSED.  BOTH T HANDLES INDICATE NORMALLY.  MAINTENANCE FERRIED THE AIRCRAFT TO PDX.  IN PDX, FOUND WIRE ON TERMINAL A ON BACK OF CAPTAIN'S ENGINE FIRE RESET LIGHT SWITCH SOLDER BROKEN.  SOLDERED WIRE TO TERMINAL A.  CHECKS GOOD.  RETURNED TO SERVICE.  NO PARTS REPLACED.
